Skip to main content
Log in

Computability of the set of computable indexing schemes of the class of constructable models

  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Yu. L. Ershov, Problems of Solvability and Constructive Models [in Russian], Nauka, Moscow (1980).

    Google Scholar 

  2. H. Rodgers, Theory of Recursive Functions and Effective Computability [Russian translation], Mir, Moscow (1972).

    Google Scholar 

  3. V. P. Dobritsa, “Structure properties of computable constructive models,” Algebra i Logika,26, No. 1, 36–62 (1987).

    Google Scholar 

  4. V. P. Dobritsa, “Complexity of the index set of a constructive model,” Algebra i Logika,22, No. 4, 372–381 (1983).

    Google Scholar 

  5. V. P. Dobritsa, “Computability of certain classes of constructive algebras,” Sib. Mat. Zh.,18, No. 3, 570–579 (1977).

    Google Scholar 

  6. S. S. Goncharov, “Self-stability of models and Abelian groups,” Algebra i Logika,1, No. 1, 23–44 (1980).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Matematicheskie Zametki, Vol. 55, No. 5, pp. 43–50, May, 1994.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Dobritsa, V.P. Computability of the set of computable indexing schemes of the class of constructable models. Math Notes 55, 466–470 (1994). https://doi.org/10.1007/BF02110373

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02110373

Keywords

Navigation